Features October 2013 Issue

Can Grapefruit and Statins Mix? Yes, but Only in Moderation

Itís a common question, but usually only patients on high doses are affected

Dietary warnings commonly accompany the start of new medications. And if you take a statin, your doctor or even a friend may have warned you about the effects of grapefruit on the popular cholesterol-lowering medication.

To continue reading this article you must be a paid subscriber.

Subscribe to Heart Advisor

Get the next year of HEART ADVISOR for just $20. That's a savings of $19 off the regular rate.

With your paid subscription you will receive unlimited access to all of our online content. That is over a decade of previous issues from Cleveland Clinic, the hospital rated #1 in cardiac care by U.S. News & World Report - free of charge.

Subscriber Log In

Forgot your password? Click Here.

Already subscribe but haven't registered for all the benefits of the website? Click here.